# SDR CALA2023030900664

- Difficulty date: March 9, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737*
- Aircraft serial: 28766
- Aircraft time: 77,491 hours, 27,915 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: NA
- Condition: Cracked
- Location: Sta 665
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION UPPER SURFACE HORIZONTAL PRESSURE WEB STA 665 RBL 40 CRACKED REF AAR N/R 974984 ACCOMPLISHED HORIZONTAL PRESSURE DECK WEB REPAIR BETWEEN STA 663 TO STA 675 FROM RBL38 TO EBL60 PER REF B737 SRM 53-40-51-2R-2 FIG 202 DETAIL A WORK ACCOMPLISHED BY V894534
